# SDR DALA2024112111111

- Difficulty date: November 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0669400) CORROSION ON FWD CARGO BAY L/H ZEE CHANNEL STA 500D - STA 500L STR 25 WL 168. REPAIRED ZEE CHANNEL ON FWD CARGO L/H SIDE FROM BS. 500A + 10" TO BS 500L IAW B737-900 SRM 53-00-53-2R-6 AND BOEING DWG# 143A7501 REV A.
